difference between z

Difference between Zyrtec and Claritin

Difference between Zyrtec and Claritin

Zyrtec and Claritin are both medications that are used to treat allergies. They work in different ways and have different side effects. Zyrtec is a sedating antihistamine, while Claritin is a non-sedating antihistamine. Zyrtec may be better for people who have trouble sleeping because it can help them to fall asleep. Claritin does not usually cause sleepiness.

What is Zyrtec?

Zyrtec is an over-the-counter medication used to treat allergies and hives. It is a histamine-1 blocker, which means it works by blocking the action of histamine in the body. Histamine is a substance that is released by the body in response to allergens, and it is responsible for the symptoms of allergies. Zyrtec is available in tablet and syrup form, and it can be taken with or without food. The recommended dose for adults and children over the age of 12 is 10 mg once daily. Zyrtec should not be used by children under the age of 6, and the safety and effectiveness of Zyrtec have not been established in children under the age of 12. Zyrtec can cause side effects, including drowsiness, dizziness, and dry mouth. Zyrtec should not be used if you are pregnant or breastfeeding.

What is Claritin?

Claritin is a medication that is used to treat allergies. It is an antihistamine, which means it works by blocking the action of histamine. Histamine is a substance that is released by the body in response to an allergy trigger, such as dust or pollen. When histamine is blocked, the symptoms of an allergy, such as sneezing and watery eyes, are reduced. Claritin is available in both prescription and over-the-counter forms. It can be taken orally or given as an injection. Claritin typically starts working within one hour and its effects can last for up to 24 hours.

Difference between Zyrtec and Claritin

Zyrtec and Claritin are two of the most popular allergy medications on the market. Both drugs are effective at treating a wide range of allergic reactions, from sneezing and itching to runny noses and watery eyes. However, there are a few key differences between these two medications. Zyrtec is a brand-name drug that contains the active ingredient cetirizine. Claritin, on the other hand, is an over-the-counter medication that contains the active ingredient loratadine. Zyrtec is generally more expensive than Claritin, but it also tends to be more effective, especially for people with severe allergies. Zyrtec is also available in both tablet and liquid form, while Claritin is only available as a tablet. Ultimately, the best allergy medication for you will depend on your individual symptoms and needs.

Conclusion

The two medications, Zyrtec and Claritin, are both effective in treating allergies, but they work differently. Zyrtec is a histamine blocker, while Claritin is a leukotriene inhibitor. Both medications are available over the counter without a prescription. If you are not sure which medication to take for your allergy symptoms, speak with your doctor.

Share this post

Share on facebook
Facebook
Share on twitter
Twitter
Share on linkedin
LinkedIn
Share on email
Email